# SDR MALA020332

- Difficulty date: June 7, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 2560 · Emergency Equipment
- Part: Life Vest
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT #3651, LIFE VEST IS MISSING AT SEAT 1A. SEATS 3E AND 4B LIFE VESTS ARE ON FLOOR.  MAINTENANCE REPLACED LIFE VESTS AT SEATS 1A, 3E, AND 4B.  ALL CHECKS GOOD.
